# SDR VNAA202504150001

- Difficulty date: April 3, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 45,228 hours, 42,744 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FORWARD BAGGAGE DOOR($) LOWER SEAL RETAINER WITHIN 800FH, PERFORM A PERMANENT REPAIR OR REPLACE PART IAW APPROVED PROCEDURES. LOWER SEAL RETAINER WAS REPAIRED PER CRJ-700 SRM 52-35-07-201-001-A01
